A 44-year-old female asked:
having hyperthyroid symptoms after having radio active iodine a year ago to destroy thyroid. also nodule on left side of neck. is this possible?
1 doctor answer
Dr. Paul Kaplowitz answered
44 years experience Pediatric Endocrinology
It is possible: Radioiodine treatment for hyperthyroidism destroys the thyroid in 80-90% of cases but in some patients the condition can recur and symptoms can return. To find out if this has happened to you, you need to see a doctor and have your T4 and TSH levels checked. Were you ever started on thyroid hormone replacement? Possible your dose is too high.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!